# SDR SWI2025F00173

- Difficulty date: December 6, 2024
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 44,403 hours, 32,862 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH REAR FUSELAGE TO VERTICAL DRAG ANGLE CRACKED     (C-CHECK RO 2/25/2025)    REPAIRED DAMAGED DRAG ANGLE AND FILLER ON RH REAR FUSELAGE IAW REO 670-55-31-018 REV-A DATE 2016-11-10. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S121824-2, P.O# 174848, DATE OF INSPECTION 18DEC2024.
